# SDR NACA20230720002

- Difficulty date: June 14, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737330
- Aircraft serial: 23553
- Aircraft time: 63,720 hours, 52,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE.- DURING ACCOMPLISHMENT OF AD 200-16-51 WAS FOUND RH 5TH STAGE ENGINE BLEED VALVE CORRODED AND STUCKED P/N 3202222-1 AND S/N 2243. "REMOVED AND REPLACED RH 5TH STAGE ENG BLEED AIR CHECK VALVE IAW B737 AMM 36-11-35 PAG 401-408. PERFORMED LEAK CHECK IAW B737 AMM 36-11-35 PAG 407. VERIFIED SATISFACTORY, NO LEAKS NOTED."
